# SDR AALA20120123DWH05

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLAT NUMBER 2 UPPER SKIN SURFACE IS CORRODED.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER B757 AARD 57-43-00-1, FIGURE/REPAIR 3.
